# SDR USAAD99080

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 14597101
- Condition: Discharged
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE TAILCONE OVERHEAD EMERGENCY LIGHT WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND BATTERIES.  (M)
